Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 7, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 25, 2008, 7:52 PM CDT for 6 counties in Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2008, 7:52 PM CDT (00:52 UTC)
- Expired
- May 25, 2008, 10:44 PM CDT
- In force
- 3 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barton County, KS, Ellsworth County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Saline County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1684 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1838 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 260053
FFWICT
KSC009-053-113-155-159-169-260445-
/O.NEW.KICT.FF.W.0007.080526T0052Z-080526T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
752 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARTON COUNTY IN CENTRAL KANSAS.
ELLSWORTH COUNTY IN CENTRAL KANSAS.
MCPHERSON COUNTY IN CENTRAL KANSAS.
NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS.
RICE COUNTY IN CENTRAL KANSAS.
SALINE COUNTY IN CENTRAL KANSAS.
* UNTIL 1145 PM CDT.
* AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN 1 AND 3 INCHES OF RAIN HAVE FALLEN
ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES
POSSIBLE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ALBERT...ALDEN...ASSARIA...BRIDGEPORT...BROOKVILLE...BUSHTON...
CANTON...CHASE...CLAFLIN...ELLINWOOD...ELLSWORTH...FREDERICK...
GALVA...GENESEO...GLENDALE...GREAT BEND...GREAT BEND AIRPORT...
GYPSUM...HOISINGTON...HOLYROOD...INMAN...KANOPOLIS...LINDSBORG...
LITTLE RIVER...LORRAINE...LYONS...MARQUETTE...MCPHERSON...
MOUNDRIDGE...NEW CAMBRIA...OLMITZ...PAWNEE ROCK...RAYMOND...
ROXBURY...SALINA...SILICA...SMOLAN...STERLING...WINDOM...SALINA
AIRPORT...KANOPOLIS STATE PARK...MCPHERSON AIRPORT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
LAT...LON 3895 9735 3817 9737 3816 9848 3825 9849
3826 9903 3855 9903 3869 9859 3869 9849
3872 9848 3887 9799 3887 9794 3897 9791
TIME...MOT...LOC 0052Z 180DEG 0KT 3854 9802
$$
KRC2 follow-up statements
000
WGUS73 KICT 260102
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT SUN MAY 25 2008
KSC155-260110-
/O.CAN.KICT.FF.W.0007.000000T0000Z-080526T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RENO KS-
800 PM CDT SUN MAY 25 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
NORTHWESTERN RENO COUNTY...
THE FLASH FLOOD WARNING ISSUED FOR NORTHWESTERN RENO COUNTY WAS
ISSUED IN ERROR. THEREFORE THE FLASH FLOOD WARNING HAS BEEN
CANCELED FOR NORTHWESTERN RENO COUNTY.
LAT...LON 3895 9735 3817 9737 3817 9847 3825 9849
3826 9903 3855 9903 3869 9859 3869 9849
3872 9848 3887 9799 3887 9794 3897 9791
TIME...MOT...LOC 0100Z 180DEG 0KT 3854 9802
$$
KSC009-053-113-159-169-260445-
/O.CON.KICT.FF.W.0007.000000T0000Z-080526T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALINE KS-ELLSWORTH KS-BARTON KS-MCPHERSON KS-RICE KS-
800 PM CDT SUN MAY 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
RICE...MCPHERSON...BARTON...ELLSWORTH AND SALINE COUNTIES...
AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. A TOTAL OF 4 TO 5 INCHES OF RAIN IS POSSIBLE BY MIDNIGHT FOR
PORTIONS OF THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
IF YOU ARE NEAR A STREAM OR CREEK...OR ARE IN A CAMPGROUND WHERE YOU
MAY BE UNFAMILIAR WITH YOUR SURROUNDINGS...PLEASE TAKE THE NECESSARY
PRECAUTIONS TO SEEK HIGHER GROUND.
LAT...LON 3895 9735 3817 9737 3817 9847 3825 9849
3826 9903 3855 9903 3869 9859 3869 9849
3872 9848 3887 9799 3887 9794 3897 9791
TIME...MOT...LOC 0100Z 180DEG 0KT 3854 9802
$$
KRC000
WGUS73 KICT 260344
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1041 PM CDT SUN MAY 25 2008
KSC009-053-113-159-169-260351-
/O.CAN.KICT.FF.W.0007.000000T0000Z-080526T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALINE KS-ELLSWORTH KS-BARTON KS-MCPHERSON KS-RICE KS-
1041 PM CDT SUN MAY 25 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR RICE...MCPHERSON...
BARTON...ELLSWORTH AND SALINE COUNTIES...AND WILL LIKELY BE REPLACED
WITH AN AREAL FLOOD WARNING.
THE FLASH FLOOD WARNING WILL BE DOWNGRADED TO AN AREAL FLOOD WARNING
FOR PORTIONS OF CENTRAL KANSAS.
LAT...LON 3895 9735 3817 9737 3817 9847 3825 9849
3826 9903 3855 9903 3869 9859 3869 9849
3872 9848 3887 9799 3887 9794 3897 9791
TIME...MOT...LOC 0341Z 180DEG 0KT 3854 9802
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 25, 7:21 PM CDT, 31 minutes earlier.
Area forecast discussion, May 25, 7:21 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 721 PM CDT SUN MAY 25 2008 .AVIATION... 00Z TAFS...ICT/SLN/HUT/CNU/RSL...WSW-ENE ORIENTATED LINE OF STRONG/SEVERE STORMS WILL CONTINUE TO TRACK NORTHEAST ACROSS CENTRAL KANSAS THROUGH THE EVENING...AND WILL LIKELY CONTINUE INTO THE OVERNIGHT HOURS AS STRONG LOW-LEVEL JET COMMENCES. GIVEN SOUTHWESTERLY MID/UPPER FLOW AND LITTLE SOUTHWARD MOVEMENT OF COLD POOL/OUTFLOW BOUNDARY...THINKING CURRENT ACTIVITY WILL BE HARD- PRESSED TO MOVE TOO FAR SOUTH...BUT MAY GET AS FAR SOUTH HUTCHINSON. HOWEVER...ACTIVITY CURRENTLY OVER THE OK/TX PANHANDLES MAY EVENTUALLY GET INTO SOUTH-CENTRAL/SOUTHEAST KANSAS LATE TONIGHT. FRONTAL BOUNDARY IS EXPECTED TO MEANDER SOUTH ACROSS THE AREA FOR MONDAY...WHICH WILL CONTINUE THUNDERSTORM CHANCES AREAWIDE. KLEINSASSER && .PREV DISCUSSION... /ISSUED 345 PM CDT SUN MAY 25 2008/ DISCUSSION... SYNOPSIS... CONVECTIVELY ACTIVE PERIOD CONTINUES THRU TUE NIGHT AS MID-UPR LOW... DRIFTING E OVER SRN ONTARIO...DRAGS COLD FRONT S/SE INTO C KS TONIGHT & MON. SUCH MOVEMENT OF THE MID-UPR LOW THRU TUE WILL INDUCE DECELERATION OF THE FRONT WITH BOUNDARY LIKELY SETTING UP CAMP IN W-E MANNER THROUGH THE HEART OF KICT COUNTRY. WITH HIGH OCTANE SFC-850MB FUEL CONTINUING TO MIGRATE N FROM SRN PLAINS...NUMEROUS (+)TSRA...POSSIBLY SEVERE...TO PUT DAMPER ON REMAINDER OF MEMORIAL DAY HOLIDAY...ESPECIALLY IN C KS WHERE FLOODING RAINS ARE LIKELY TONIGHT. TONIGHT-TUE NIGHT: PER SYNOPSIS HAVE GONE NEARLY FULL-THROTTLE ON POPS NEARLY ALL AREAS TONIGHT...WITH FOCUS ON C KS THRU 12 MID-NIGHT WITH AXIS OF HIGHEST POPS GRADUALLY SHIFTING SE OVER REMAINDER OF KICT COUNTRY AS MASSIVE MCS VENTURES OVER THESE LATTER AREAS THEREAFTER. WITH AFORE-MENTIONED FRONT DECELERATING PROLONGED PERIODS OF +RA LIKELY OVER ESPECIALLY C KS WHERE ECHO-TRAINING LIKELY...ESPECIALLY THIS EVENING. WITH 1 & 3-HOUR FFGS IN 1.5-2.5 INCH RANGE HAVE ISSUED FLOOD WATCH FOR ALL OF C KS FOR TONIGHT THATLL INCLUDE MARION & CHASE COUNTIES. DEEP-LAYER SHEAR COUPLED WITH VERY UNSTABLE() AIRMASS TO OBVIOUSLY PROMOTE SUPER-CELLULAR CONVECTION THROUGH TUE NIGHT WITH GREATEST SEVERE POTENTIAL GRADUALLY SHIFTING SE OVER SC & SE KS TUE AFTERNOON & EVENING. MID-WEEK: NO CHANGES TO INHERITED FORECAST WITH COOLER TEMPS SPREADING S ACROSS PRIMARILY C KS TUE & WED. NEXT WEEKEND: ATMOSPHERE SHOULD BE PRIMED & READY FOR MORE TSRA FRI NIGHT AS POTENT MID-UPR LOW SPRINTS E/SE ACROSS NRN PLAINS...SWEEPING COLD FRONT SE OVER KS. WITH MID-UPR LOW FILLING AS IT ASSUMES DUE E TRACK ACROSS GREAT LAKES LATE SAT NIGHT/EARLY SUN...FRONT SHOULD DECELERATE & PERHAPS EVEN STALL NEAR RED RIVER AROUND THIS SAME TIME...THEREBY SHUNTING BEST TSRA POTENTIAL ACROSS SRN KS SAT NIGHT. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 71 89 68 77 / 70 30 60 40 HUTCHINSON 69 88 66 75 / 70 30 80 40 NEWTON 70 87 67 76 / 80 40 70 40 ELDORADO 71 87 69 78 / 80 30 60 40 WINFIELD-KWLD 72 89 69 80 / 70 30 50 40 RUSSELL 67 86 57 70 / 60 30 80 40 GREAT BEND 67 87 60 72 / 60 30 80 40 SALINA 68 85 62 72 / 80 40 80 40 MCPHERSON 69 87 65 74 / 80 40 80 40 COFFEYVILLE 73 87 69 83 / 60 30 30 50 CHANUTE 72 85 69 81 / 70 30 50 50 IOLA 72 85 69 80 / 80 30 50 50 PARSONS-KPPF 73 86 69 82 / 70 20 40 50 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ032-033-047>053. &&
Hazardous weather outlook, May 25, 4:53 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 453 PM CDT SUN MAY 25 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-262200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 453 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS...CAPABLE OF PRODUCING TENNISBALL SIZED HAIL DAMAGING WINDS AROUND 70 MPH AND A FEW TORNADOES WILL OCCUR OVER ALL OF CENTRAL KANSAS. THE GREATEST THREAT FOR SUCH SEVERE WEATHER WILL OCCUR GENERALLY ALONG...AND NORTHWEST...OF A LINE FROM LYONS TO NEAR SALINA. IN ADDITION...FLOOD PRODUCING TORRENTIAL RAINS WILL ALSO OCCUR. PLEASE REFER TO THE FLOOD WATCH FOR DETAILS. LATER TONIGHT...A COMPLEX OF THUNDERSTORMS...LIKELY SEVERE...WILL SPREAD EAST SOUTHEAST ACROSS THE REMAINDER OF THE AREA WITH DAMAGING WINDS AROUND 70 MPH THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE REGION FROM MONDAY THROUGH TUESDAY NIGHT. WITH THE THUNDERSTORMS TRAVERSING GENERALLY THE SAME AREAS...THE VERY HEAVY RAINS ASSOCIATED WITH THIS ACTIVITY MAY CAUSE FURTHER FLOODING. THE GREATEST THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL SHIFT SOUTHEAST OVER SOUTH-CENTRAL AND SOUTHEAST KANSAS TUESDAY AFTERNOON AND EVENING. ONE IS URGED TO LISTEN FOR ANY FURTHER WATCHES OR WARNINGS ISSUED BY THE NATIONAL WEATHER SERVICE OVER THE NEXT TWO DAYS. .SPOTTER INFORMATION STATEMENT... && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, May 25, 7:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND GST GENESEO 38.52N 98.15W
05/25/2008 E75 MPH RICE KS PUBLIC
&&
RECLocal storm report, May 25, 7:32 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
732 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST GENESEO 38.52N 98.15W
05/25/2008 E75.00 MPH RICE KS PUBLIC
&&
RECLocal storm report, May 25, 7:35 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 3 N ALBERT 38.50N 99.01W
05/25/2008 E1.00 INCH BARTON KS TRAINED SPOTTER
0734 PM HAIL GENESEO 38.52N 98.15W
05/25/2008 E1.25 INCH ELLSWORTH KS LAW ENFORCEMENT
&&
CDBLocal storm report, May 25, 7:41 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 3 NNE GENESEO 38.56N 98.13W
05/25/2008 E60 MPH ELLSWORTH KS TRAINED SPOTTER
&&
RECLocal storm report, May 25, 7:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL SUSANK 38.64N 98.77W
05/25/2008 E1.25 INCH BARTON KS TRAINED SPOTTER
DELAYED REPORT.
&&
ADKLocal storm report, May 25, 7:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
750 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 W HOISINGTON 38.52N 98.83W
05/25/2008 E1.00 INCH BARTON KS LAW ENFORCEMENT
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:00 PM CDT | Tornado Warning | ICT | Saline | 30 min |
| May 25, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 43 min |
| May 25, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 91 min |
| May 25, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 51 min |
| May 25, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 45 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 65 min |
| May 25, 8:17 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 59 min |
| May 25, 8:40 PM CDT | Tornado Warning | ICT | Harvey, McPherson | 19 min |
| May 25, 8:54 PM CDT | Tornado Warning | ICT | Harvey, Marion | 36 min |
| May 25, 9:05 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 85 min |
| May 25, 9:35 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 55 min |
| May 25, 9:59 PM CDT | Tornado Warning | ICT | Reno | 31 min |
| May 25, 10:05 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 55 min |
| May 25, 10:21 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 8 hr |
| May 25, 10:36 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 39 min |
| May 25, 10:48 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Rice, Saline | 8 hr |
| May 25, 11:05 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 55 min |
| May 25, 11:21 PM CDT | Tornado Warning | ICT | Butler | 39 min |
| May 25, 11:32 PM CDT | Tornado Warning | ICT | Butler | 28 min |
| May 25, 11:37 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Elk, Greenwood | 68 min |
| May 25, 11:47 PM CDT | Tornado Warning | ICT | Elk, Greenwood | 28 min |
| May 26, 10:27 AM CDT | Areal Flood Warning | ICT | Greenwood, Montgomery, Wilson | 5 hr |
| May 26, 1:00 PM CDT | Flash Flood Warning | ICT | Montgomery, Wilson | 7 hr |
| May 26, 1:06 PM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
| May 26, 1:49 PM CDT | Areal Flood Warning | ICT | Elk | 5 hr |
| May 26, 2:09 PM CDT | River Flood Warning | ICT | Wilson | 43 hr |
| May 26, 2:15 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 3 days |
| May 26, 2:15 PM CDT | River Flood Warning | ICT | Montgomery | 4 days |
| May 26, 2:18 PM CDT | River Flood Warning | ICT | Chase, Lyon | 30 hr |
| May 26, 3:07 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 38 min |
| May 26, 3:44 PM CDT | Flood Watch | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 6 more | 30 hr |
| May 26, 3:48 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 57 min |
| May 26, 4:00 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| May 26, 4:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 57 min |
| May 26, 4:35 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 51 min |
| May 26, 4:35 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 55 min |
| May 26, 4:41 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 64 min |
| May 26, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 24 min |
| May 26, 5:04 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 49 min |
| May 26, 5:04 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| May 26, 5:24 PM CDT | Areal Flood Warning | ICT | Cowley | 4 hr |
| May 26, 5:26 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 64 min |
| May 26, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 57 min |
| May 26, 5:33 PM CDT | Flash Flood Warning | ICT | Sumner | 4 hr |
| May 26, 5:35 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 55 min |
| May 26, 5:45 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 42 min |
| May 26, 5:59 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 61 min |
| May 26, 6:30 PM CDT | Areal Flood Warning | ICT | Ellsworth | 5 hr |
| May 26, 6:38 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 29 min |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.